Has anyone taking 300mg of bupropion noticed either increased anxiety and or trouble fallng asleep at night.
Absolutely! Not a good med for people with anxiety or insomnia.
I sincerely hope you are able to get your doc to switch you to something with a calming effect! (some of the older tricyclics are calming)
But I do have a good friend that does great on this med, and he used to have anxiety issues quite badly, so everyone is different, but it isn't a good choice for you.
Hi there RESPIGHI. I was on Welbutrin (Bupropion), my dose was 300mg. As you might know, its used to treat both bi-polar as well as major depression. It is not a recommened drug if you suffer from insomnia. At the time when I was on bupropion I was also taking seroquel to help me sleep and that worked against the part of me that prevented me from sleeping. as well as acting as a anti-depressant. I stopped Welbutrin because it did little to help me in regards to my improving my mood. A plus with this medication, almost no weight gain. A minus, resttlessness, insomnia, irritability are normal side-effects however, they do after several weeks lessen, and for some of us, go away alltogether. This medication takes four weeks at least to begin to work in your system, so,If you really find that that the bupropion is still bothering you, I'd ask your dr. to prescribe something for your anxiety, there are many drugs/medications to aid you in this area.best wishes to you.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2011 • 8 answers
Taking bupropion : 450 mg for 3 years. Need to wean off so I can get out of bed and function, ideas?
Posted 20 May 2012 • 3 answers
Posted 12 Mar 2013 • 3 answers
Posted 26 Aug 2013 • 2 answers
Posted 13 Jan 2017 • 2 answers